Comment

Fatal intracranial bleed potentially due to a warfarin and influenza vaccine interaction

A. W Y Chock, Kathleen A. Packard, Linda K. Ohri

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)1913
Number of pages1
JournalAnnals of Pharmacotherapy
Volume43
Issue number11
DOIs
StatePublished - Nov 2009

Fingerprint

Food-Drug Interactions
Intracranial Hemorrhages
Influenza Vaccines
Warfarin
Drug Interactions

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)

Cite this

Comment : Fatal intracranial bleed potentially due to a warfarin and influenza vaccine interaction. / Chock, A. W Y; Packard, Kathleen A.; Ohri, Linda K.

In: Annals of Pharmacotherapy, Vol. 43, No. 11, 11.2009, p. 1913.

Research output: Contribution to journalLetter

@article{7fb7f152b7194fa293eed046c50f5041,
title = "Comment: Fatal intracranial bleed potentially due to a warfarin and influenza vaccine interaction",
author = "Chock, {A. W Y} and Packard, {Kathleen A.} and Ohri, {Linda K.}",
year = "2009",
month = "11",
doi = "10.1345/aph.1L413a",
language = "English",
volume = "43",
pages = "1913",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "11",

}

TY - JOUR

T1 - Comment

T2 - Fatal intracranial bleed potentially due to a warfarin and influenza vaccine interaction

AU - Chock, A. W Y

AU - Packard, Kathleen A.

AU - Ohri, Linda K.

PY - 2009/11

Y1 - 2009/11

UR - http://www.scopus.com/inward/record.url?scp=70449700241&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70449700241&partnerID=8YFLogxK

U2 - 10.1345/aph.1L413a

DO - 10.1345/aph.1L413a

M3 - Letter

VL - 43

SP - 1913

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 11

ER -